Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allie35

Accutane Side Effects

I was wondering if anyone who has been on accutane can recommend a lip balm to counteract the excessive lip dryness? Thanks!

Share this post


Link to post
Share on other sites

im on accutane and my lips arent crazy dry like ive heard some people talk about but they are dry and i use Blistex medicated lip ointment and it helps a little

Share this post


Link to post
Share on other sites

I'm currently on my 3rd week of Accutane, and Vaseline is BY FAR the best lip balm for your lips. I think the medicated Blistex stings my lips as well as leaves a waxy film which doesn't really moisturize.

Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×